← Return to Off Prednisone but still feeling new type of pain

Discussion
Comment receiving replies
Profile picture for marissa2930 @marissa2930

After 7months I’ve finally come off prednisone now my back pain is excruciating, (I had about 10yrs ago a disc problem same pain) but prior to taking prednisone I was ok. Plus I’ve also now got Burning Mouth Syndrome. It’s a great drug that helped my bilateral pneumonia as no antibiotics worked, but the aftermath and trying to get weight off is a lot to deal with.

Jump to this post


Replies to "After 7months I’ve finally come off prednisone now my back pain is excruciating, (I had about..."

@marissa2930
My osteoarthritis came back with a vengeance during my prednisone tapering, but has finally started to return to pre prednisone level. I think the osteoarthritis that we all seem to have is suppressed by prednisone. Since osteoarthritis is a gradual process that we can get used to gradually, the return during tapering is a shock to our body. The pain returns over a very short time and we have to adjust back to it. Hopefully that is what you're feeling and your back pain will gradually feel better.